# SDR 29GA2014072200001

- Difficulty date: January 7, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N341AG
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 31,206 hours, 34,817 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: MS213212
- Condition: Dirty
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR PUMP REMAINS ON DURING RETRACTION, GEAR HAS TO BE RECYCLE DOWN TO RETRACT GEAR.  CLEANED AND LUBRICATED LT AND RT UP LOCK SWITCHES.  OPS CHECKED GOOD.
